zbMATH — the first resource for mathematics

Some integral inequalities. (English) Zbl 0171.30003

Full Text: DOI
[1] I. I. Hirschman, Jr., Fractional integration, Amer. J. Math. 75 (1953), 531-546. · Zbl 0050.29104
[2] G. G. Lorentz, Some new functional spaces, Ann. of Math. 51 (1950), 37-55. · Zbl 0035.35602
[3] A. C. Offord, Approximation to functions by trigonometric polynomials. II, Fund. Math. 35 (1948), 259-270. · Zbl 0038.21801
[4] A. Zygmund, Trigonometric series, Vol. II, Cambridge Univ. Press, Cambridge, 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.